Sudafed PE Sinus + Allergy & Pain Relief Tablets 48 Pack


Price:
Sale price$23.99

Use Sudafed PE Sinus + Allergy & Pain Relief tablets for relief of allergy and hayfever symptoms, sinus pain and pressure & headache relief and blocked or runny noses.

-Lactose Free

-Gluten Free

-Alcohol Free

-Saccharin Sodium Free

This product contains Phenylephrine Hydrochloride, Paracetamol and Chlorpheniramine Maleate.

Phenylephrine Hydrochloride is a decongestant that reduces the swelling (blocked nose) and secretions (runny nose) in the nasal passages and sinuses allowing the passages behind the nose and above the eyes to clear.

Paracetamol is an analgesic that relieves sinus and headache pain.

Chlorpheniramine is an antihistamine that relieves allergy and hay fever symptoms.

Made in Australia from imported and local components.

Always read the label and follow the directions for use.

SKU: 9310059064429
Description:

Use Sudafed PE Sinus + Allergy & Pain Relief tablets for relief of allergy and hayfever symptoms, sinus pain and pressure & headache relief and blocked or runny noses.

-Lactose Free

-Gluten Free

-Alcohol Free

-Saccharin Sodium Free

This product contains Phenylephrine Hydrochloride, Paracetamol and Chlorpheniramine Maleate.

Phenylephrine Hydrochloride is a decongestant that reduces the swelling (blocked nose) and secretions (runny nose) in the nasal passages and sinuses allowing the passages behind the nose and above the eyes to clear.

Paracetamol is an analgesic that relieves sinus and headache pain.

Chlorpheniramine is an antihistamine that relieves allergy and hay fever symptoms.

Made in Australia from imported and local components.

Always read the label and follow the directions for use.

Size: 48 Tablets
Brand: Sudafed
Category:
  • All Products,
  • Aussie Products,
  • Medicinals,
  • Pain Relief,
  • Specials
Directions: Directions for use
Adults and Children 12 years and over:
Take 2 tablets every 4-6 hours when necessary. Do not exceed 8 tablets in 24 hours.
When to stop: Adults after a few days. Children after 48 hours except on medical advice
Ingredients: Phenylephrine Hydrochloride 5mg per tablet Paracetamol 500mg per tablet Chlorpheniramine Maleate 2mg per tablet
Product Warnings: Do not use
? for children under 12 years
? if you are hypersensitive to any of the ingredients
? if you are taking antidepressants
? if you have taken antihistamines.

Ask your doctor before use if you
  • have any medical condition or are taking any other medicines or are a chronic alcohol abuser
  • have high blood pressure
  • have heart problems
  • are pregnant or breastfeeding.

    Caution
  • Keep out of reach of children
  • If symptoms persist, worsen, or if new symptoms appear, stop use and see your doctor
  • Discontinue use and see a dcotor at the first sign of a skin reaction or any other sign of hypersensitivity
  • Phenylephrine may cause sleeplessness in some people
  • Chlorphenamine may cause drowsiness. If affected do not drive or operate machinery
  • Avoid alcohol
  • Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
Print Mandatory Statement: Always read the label and follow the directions for use.

You may also like